# SDR ASOA2016021714539

- Difficulty date: February 17, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE IS CRACKED AT BL 0.00 - 36.20 BETWEEN WL 73.50 AND WL 137.50 FS 621.00 AREA IS MARKED.  COMPLIED WITH ECTC REO 601R-53-61-1285 AND GREO 601R-53-61-1285, DATED: 10/31/2011.  COMPLIED WITH REO 601R-53-61-5659.  RECEIVED AND COMPLIED WITH ECTC REO 601R-53-61-56959.
